# SDR WX0A2022042974074

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 45,254 hours, 25,267 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR ISNT ARMING CORRECTLY.   FA ATTEMPTED TO DISARM AND RE ARM DOOR.  TRIED TO OPEN AND CLOSE DOOR AND REARM.  FA REPORTS RESISTANCE IN ARMING HANDLE / REMOVED & REPLACED THE L1 DOOR SLIDE IAW AMM 25-62-44"
